# SDR 070068

- Difficulty date: March 13, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53296
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK MAINTENANCE INSPECTION.  MAINTENANCE REPORTED THAT THE EMERGENCY EGRESS PATH LIGHTING FROM ROW 20 TO 24, BOTH FORWARD LEFT AND RIGHT OVERWING ESCAPE HATCH EMERGENCY EXIT SIGNS AND BOTH AFT LEFT AND RIGHT OVERWING ESCAPE HATCH EMERGENCY EXIT SIGNS WOULD NOT TEST.  MAINTENANCE FURTHER REPORT THAT A BATTERY PACK AT POSITION BS-600S WAS REMOVED AND REPLACED FOR THE EGRESS PATH ISSUE AND THAT A POWER SUPPLY AND BATTERY PACK AT POSITION BS-49 WERE REMOVED AND REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-51-13.  THE AIRPLANE HAS RETURNED TO SERVICE.
